# SDR SWAA2019012928968

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 13,264 hours, 5,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 2401851
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE STRAP OUT OF ADJUST.  REPOSITIONED STRAP PER AMM.
